# SDR PCAA0207073

- Difficulty date: July 6, 2002
- Submitted: July 8, 2002
- Operation: Air carrier
- Aircraft: N820EX
- Make and model: Dhav DHC8102
- Aircraft serial: 019
- Aircraft time: 33,931 hours, 36,983 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 2078B
- Part serial: 1066
- Condition: Inoperative
- Location: Rear
- Part time: 7,389 hours, 8,021 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHL- FLIGHT#126. CREW REPORTED EMERGENCY EXIT SIGN AT ROW 4 NOT ILLUMINATED. MAINTENANCE REPLACED REAR EMERGENCY LIGHT BATTERY PACK. OPERATIONAL CHECK GOOD. AIRCRAFT RETURNED TO SERVICE.
